Home | Contact
     ISSN 2149-2042
     e-ISSN 2149-4606
 
 
 
Volume : 39 Issue : 2 Year : 2024



Current Issue Archive Popular Articles Ahead of Print




Index























Membership




Applications


 
Intoxication of diltiazem [Medeniyet Med J]
Medeniyet Med J. 2008; 23(1): 28-29

Intoxication of diltiazem

Fatma Alibaz Öner1, Zeynep Gürcan1, Selen Yurdakul2, Mecdi Ergüney1
1SB Istanbul Education and Research Hospital, Clinic of Internal Medicine, Istanbul
2SB Istanbul Education and Research Hospital, Cardiology, Istanbul

Intoxications of calcium channel blocker which is used in lots of conditions such as hypertension, supraventriculer arrhythmias, angina pectoris; are more fatal than other cardiac drugs. In this study, we aimed to review the intoxications of calcium channel blockers because of a case. 34 years old male case was brought to emergency un›t, after three hours taking 120 diltiazem tablets( each of them is 60 miligram) for suicide. Acut renal failure occured after 24 hours in the patient having complete atrioventriculer block at the beginning. Cardiac rythm of the patient was normal in 27th hour. The patient who was taken hemodylasis twice in coronary care unit, was transported to the internal medicine service because of renal failure. Vasodilatation that occured because of the effects
in smooth muscle cells in calcium channel blockers overdose, gives rise to decreasing in cardiac output, hypotension and shock. Decreasing in organ perfusion can be concluded
with multi-organ disfunction. We wanted to point because of a case developing complete atrioventriculer block and renal failure,intoxications of calcium channel blocker is a condition having high mortality and morbidity, and it must be treated
fastly and aggresively.

Keywords: Intoxications of calcium channel blocker, mortality, morbidity


Diltiazem intoksikasyonu

Fatma Alibaz Öner1, Zeynep Gürcan1, Selen Yurdakul2, Mecdi Ergüney1
1SB İstanbul Eğitim ve Araştırma Hastanesi, Dahiliye Kliniği, İstanbul
2SB İstanbul Eğitim ve Araştırma Hastanesi, Kardiyoloji Kliniği, İstanbul

Anahtar Kelimeler: Kalsiyum kanal blokeri zehirlenmesi, mortalite, morbidite


Fatma Alibaz Öner, Zeynep Gürcan, Selen Yurdakul, Mecdi Ergüney. Intoxication of diltiazem. Medeniyet Med J. 2008; 23(1): 28-29

Corresponding Author: Fatma Alibaz Öner, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar





 

  © 2024 MEDJ